# SDR ASAA2021070195205

- Difficulty date: June 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 45,917 hours, 13,599 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY/TRANSIENT FMC FAILURE. EVENT LASTED ABOUT 1 MIN. VTK FLAG ON CAPT'S ND, BOTH CDU'S OUT, AND A/T LIM ON UPPER DU. ALL BACK TO NORMAL WITHOUT PILOT INTERVENTION. GROUNDED - YES. ACCOMPLISHED FMC RESET FOR LH & RH PER B737-800 FIM 34-61 TASK 836 ACCOMPLISHED FMC BITE: BOTH FMC SHOW SENSORS AS "OK" AND NO IN FLIGHT FAULTS. OK FOR SVC REF FIM 34-61-801 FOR FMC BITE.
